# SDR HALA0600570

- Difficulty date: July 21, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-02) LEFT AFT ENTRY DOOR, CHANNEL ON LOWER SURFACE OF STAINLESS STEEL THRESHOLD PLATE CORRODED.  REMOVED AND REPLACED LEFT AFT ENTRY DOOR THRESHOLD PLATE CHANNEL PER SMP 51-40-02-06-0 STEP 4.
